Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NowakFilip

Veteran Member
  • Total Reviews

    0
  • Content Count

    141
  • Joined

  • Last visited

Community Reputation

0 Neutral

About NowakFilip

  • Rank
    Member
  • Birthday 04/04/2006

Profile Information

  • Location
    United States

Recent Profile Visitors

1436 profile views
  1. Yes, Accutance does stunt your growth. I took Accutance when I was 15 and since then I did not grow any taller and I'm unable to gain any weight mass or muscles. I'm 5'3 male, 18 years old. I now regret I took Accutance
  2. I would like to ask if anyone has experienced a growth stunt after Accutance and if so, were you being treated for growth stunt? Back in 2009 I posted a thread (http://www.acne.org/messageboard/index.php/topic/243871-accutane-growth-stunt/page__p__2675989#entry2675989) where I was not so sure I had a growth stunt. That was when I was 15 years old when I finished Accutance. I'm 18 years old now, almost 19 and I haven't grown much at all since I was 15. I'm 5'3 male and weight about 100 lb.
  3. Its been 7 months now after I took Accutane and for those 7 months I have been experiencing very minor breakouts until now. Right now, my face is like covered with +20 pimples and I have no clue what to do. Should I go back on Accutane? Because other medications don't even work on me and my course of Accutance didn't work very well the first time, so should I go a 2nd time on it?
  4. Anyone please... Now its been like a month and a half since I finished my Accutane course.
  5. So, I been around 1 month after Accutane and I still get a little bit of pimples, is that normal?
  6. I think I should be taller since my dad is much taller than me and I'm tall like my mom, but most of the time males should be tall as their dad, so I don't think I reached the peak. Because like my feet did not grow at all either, and I used to be getting like half to one inch bigger shoes every year, but this year not. So not sure if this is the growth stunt, to be me it feels and it seems like it is, but to be sure I will have to take those tests next week I believe to see the results.
  7. I hope so, because I started taking Claravis in the beginning of January and now it's July 31, and I did not grow at all. Wish me good luck guys and after I will have the results I will post them here.
  8. So I decided to contact my dermatologist to refer me to a physician where I can do the x-ray test for growth plates. But now I have to wait for the referral documents from my dermatologist.
  9. Hello Guys, I started Accutane when I was 15 years old and now I'm 16, I took Accutane for exactly 6 months. Since I took Accutane I did not grow at all and its been now 1 month after I stopped taking Accutane. I'm not sure what I should do now, because I always grown over the summer, but when I started taking Accutane I did not grow at all. Is there anything that I can do, because I'm not that tall and I don't want to be that short for the rest of my life. Please help.
  10. I'm talking the Claravis, not the Accutane by Roche. But I checked and Claravis has the same side effect of stunt growth. Do you maybe know who will be able to check and see if its blocked, my Dermatologist or a regular Doctor?
  11. Guys, please help me out. What should I do now?
  12. Thanks, after the some kind of scan will I grow again?
  13. So does that mean I will no longer get taller and my bones stopped growing, muscles? Help please.
  14. Guys, I think while I'm on Accutane I stopped growing, because always over the summer I grow few inches, but this summer I did not grow. I started Accutane when I was 15 years old and now I'm 16, so I took Accutane for 6 months. What should I do, any medical tests or anything?
  15. I just received a call from my doctor and he said "While on Accutane this is normal, your acne will clear once you stopped taking Accutane". Hope its true what he said.
×